# SDR DALA2019110406404

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1344390) CORROSION ON FLOOR CHANNEL BTW STA 1661 AND 1681, BL 0, AT PASSENGER FLOOR STRUCTURE (CPAX). CORRECTIVE ACTION: CORROSION LEVEL 2: FLOOR CHANNEL BTW STA 1661 AND 1681, BL 0, AT PASSENGER FLOOR STRUCTURE WAS REPLACED PER B757-200 SRM 51-40-02 PAR. 4 AND 7.
